English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Transitions to chaos and chaos synchronization for solitons in the presence of spatially inhomogeneous forces

MPS-Authors
/persons/resource/persons184585

Hołyst,  J. A.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fronczak, P., & Hołyst, J. A. (2002). Transitions to chaos and chaos synchronization for solitons in the presence of spatially inhomogeneous forces. Acta Physica Polonica A, 101(4), 465-475.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-37C2-C
Abstract
Motion of kink solitons in the phi(4) model in the presence of external spatially inhomogeneous forces is studied. Depending on the system parameters various routes to chaos, i.e. Feigenbaum's scenario, type-I intermittency, and chaos-chaos intermittency are observed. Synchronization of chaotic solitons is investigated.